# SDR P5CA2021052600197

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LH FWD CORNER SKIN FOUND 1EA FASTENER HOLE CRACK.( NLG LH FWD CORNER SKIN 1EA FASTENER INSTALLED AS PER RI 53-10-14631 REV A. )
